MathSciNet Relay Station
MathSciNet bibliographic data
MR152674 32.22
Andreotti, Aldo Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves. (French) Bull. Soc. Math. France 91 1963 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement